| Catalog Number |
367297 |
| Medical Device Problem Code |
Difficult or Delayed Activation (2577)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is nipro.This site is an oem manufacturing site.Therefore, bd corporate headquarters in franklin lakes, nj has been listed in sections d.3.And g.1.And the franklin lakes fda registration number has been used for the manufacture report number.B3: date of event is unknown.The date received by manufacturer has been used for this field.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
Report 2 of 2.It was reported that while using while two bd vacutainer® safety-lok¿ blood collection set, the customer noticed the shield will not slide over needle.There was no health impact or consequence reported.
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.9.: device available for evaluation: yes.H.3.: device eval by manufacturer? yes.D.9.: returned to manufacturer on: 30-may-2025.Investigation summary: bd received unopened samples of two (2) sets and two (2) photos for investigation.The photos were reviewed and the indicated failure mode for difficult to activate could not be observed.Additionally, the customer samples along with 50 retention samples from bd inventory, were evaluated by visual examination, and no abnormalities such as damage, molding defects on the safety shields or winged hubs were found.Also, activation of the safety shields was performed manually on the returned samples of 2 sets and retained samples of 8 sets, and all of them activated normally.Further, functional condition of the safety shields was checked on additional retained samples of 8 sets and nothing was wrong with the breakaway force, sustaining force, or security force as they were all met specifications.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode of difficult to activate.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.".
Event or Problem Description
Report 2 of 2: it was reported that while using while two bd vacutainer® safety-lok¿ blood collection set, the customer noticed the shield will not slide over needle.There was no health impact or consequence reported.